| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer's parent reported via phone call beep anomaly on the insulin pump.Troubleshooting was performed.Customer advised the beep is very low and they were unable to hear it clearly during the self test.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.